# SDR ERAA097504

- Difficulty date: July 11, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N125EH
- Make and model: Bolkms BO105S
- Aircraft serial: S562
- Aircraft time: 14,577 hours
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 252466715
- Part serial: BR34669
- Condition: Weak
- Location: Nr 1 Engine
- Part time: 7,187 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEAK AT HOVER, NR ROTOR 100 PERCENT.  TORQUE NR 1 ENGINE 80 PERCENT.  NR 2 ENGINE 50 PERCENT WHEN TORQUE IS MATCHED NR DROPS TO 98 PERCENT.
